Share Facebook
Crohn's Disease Forum » General IBD Discussion » Achilles tendon pain


04-19-2011, 09:19 PM   #1
tmgread
Senior Member
 
Join Date: Jul 2010
achilles tendon pain

Another new symptom out of the blue. Wish I could attribute it to exercise, but, no. I just woke up one morning gimpy and with pain migrating through most of my joints. Anyone else have achilles pain, and if so, what does it mean?
__________________
Tina
Crohn's- diagnosed 2010
meds- Lialda
04-19-2011, 09:22 PM   #2
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
I have had it from time to time but mild and as soon as I am off Cipro it goes away. You are only on Lialda? But then again it could be arthritis related.
04-19-2011, 09:43 PM   #3
tmgread
Senior Member
 
Join Date: Jul 2010
Yes, I'm only on Lialda. Is Cipro an antibiotic? I just had to take Amoxicillin for a root canal. After 8 days of Amoxicillin the Achilles pain and arthritis suddenly started.
04-19-2011, 09:47 PM   #4
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
I was going to ask if you had an antibiotics. Cipro is famous for the achilles to act up, but usually goes away after I stop it. Not sure of Amoxicillin tho, sorry cant help you there, maybe others can coment.
04-19-2011, 09:51 PM   #5
tmgread
Senior Member
 
Join Date: Jul 2010
Thanks for the response. I'm hoping it will go away. I took probiotics while I was taking the antibiotic, but it still may have caused a problem.
04-19-2011, 10:43 PM   #6
maxibear
Senior Member
 
maxibear's Avatar
 
Join Date: Aug 2010
Location: bayside, New York

My Support Groups:
ruptured my achielles due to cipro. ouch. get off that stuf asap
__________________
emergency stricturplasty surgury april 1, 2010- april fools on me, lol, dianosed mid april chrones, although i had no symptoms- currently on pentassa 8 blue ones a day, vit d, liquid fish oil, and a bunch of other great drugs for my i various problems.
04-19-2011, 11:46 PM   #7
silveyk
Member
 
Join Date: Apr 2011
Achilles rupture has been related to the ingest of "floxacin" antibiotics only...including Ciprofloxacin, Levofloxacin, and Moxifloxacin. Penicillins (like Amoxicillin) have not been linked to achilles rupture. The achilles is a tendon. If you are having pain of the achilles...then you likely have a case of tendonitis. The best thing to do is stop the offending exercise for a good period of time (weeks). You can also try icing and tylenol. I would stay away from NSAIDs as they can antagonize Crohn's. Once your achilles is not longer pissed off at you...buy new shoes....and be sure to making stretching part of your exercise routine.

Dr. S (spouse of a Crohn's sufferer)
07-20-2012, 03:32 AM   #8
RANDYSINGH
New Member
 
Join Date: Jul 2012
Location: vancouver, British Columbia
Every morning when i wake up the first thought in my mind is when i take my first step is my ACHILLES tendon going to hurt today. If so every step is painful all the way down the stairs to the kitchen is PAINFUL. I have been suffering with this issue for 2 years now i ve had crohns for about 9 years now but this silly achilles issue is starting to become more problematic than the crohns . My doctors give me these creams and Pennsaid but it doesnt really help any body now how to deal with this please help !!
Reply

Crohn's Disease Forum » General IBD Discussion » Achilles tendon pain
Thread Tools


All times are GMT -5. The time now is 09:05 PM.
Copyright 2006-2017 Crohnsforum.com